It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Rich12;5087058]My Doctor just prescribed Cymbalta to aid in the nerve pain since Gabapentin doesn't seem to be doing a whole lot. I knew Gabapentin could cause swelling, but it is just in the one foot, not both so I wasn't sure. I'm thinking after a week or so, once the Cymbalta has had time to get in my system, I'll start cutting back on the Gabapentin. I do walk around the house quite often, and for the last couple of weeks have been doing the treadmill 2x a day for 15-20 minutes. It is frustrating because my back seems ok, and I feel I can walk farther, but my foot feels like it's on fire and extremely painful just after 15 minutes. Thanks for the input. That explains why I felt great for the first week.[/QUOTE]

Hi Rich, Hope your feeling ok! My neuro just gave me Cymbalta for my small nerve polyneuropathy. I was Dx with the skin punch biopsy, still no cause! Are you still taking Cymbalta? Do you have any side effects? I know your on it for a short time, but Im wondering how you feel, I am afraid to take it (Cymbalta) because of all the "horrible" side effects I read about. I may need it soon . The pain: pins and needles, buzzing, tingling in my arms, legs, hands and burning feet, now its in my face and lips, the pain is intolerable. I tried gabapentin, I only took 100mgs once a day for three days. I had to stop it was making me too Jittery! Any comments or input would be greatly appreciated.
Marie
[QUOTE=sconzette;5091709]Hi Rich, Hope your feeling ok! My neuro just gave me Cymbalta for my small nerve polyneuropathy. I was Dx with the skin punch biopsy, still no cause! Are you still taking Cymbalta? Do you have any side effects? I know your on it for a short time, but Im wondering how you feel, I am afraid to take it (Cymbalta) because of all the "horrible" side effects I read about. I may need it soon . The pain: pins and needles, buzzing, tingling in my arms, legs, hands and burning feet, now its in my face and lips, the pain is intolerable. I tried gabapentin, I only took 100mgs once a day for three days. I had to stop it was making me too Jittery! Any comments or input would be greatly appreciated.
Marie[/QUOTE]

Hi Sconzette,
I've been taking the Cymbalta for about two weeks now, and I didn't see many side effects. I take 30mg 2x a day. The only thing I really noticed is that if I take it in the morning on any empty stomach it upsets my stomach right away. The only other thing I've noticed is that right after taking it I'm pretty alert, not jittery though, but after a few hours it makes me sleepy so I make sure I take it several hours before bedtime. I would at least try it, you may get lucky and not have those bad side effects. Everyone is different, and you may get lucky and get some relief. Maybe start at a small dosage and gradually increase. I've read about more positive results that bad ones. Good luck, and keep me posted how it does for you, I'd be interested how it works for you.





All times are GMT -7. The time now is 03:09 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!